News & Events 

Published Issue of the South East Asian Journal of Mathematics and Mathematical Sciences, Dedicated to 80th Birth Anniversary of Prof. A.M. Mathai, Vol. 12, No. 2, 2016

South East Asian Journal of Mathematics and Mathematical Sciences, Vol. 12, No.2, 2016 has been published. This special issue of the journal to dedicated Prof. A.M. Mathai, on his 80th birth anniversary. Please prefer more details about the published issue of the journal on our website: www.rsmams.org
 
with best wishes
 
Editorial Board
JRSMAMS